# SDR HNAA9900160

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/A'S EMERGENCY CALL AND ATT LIGHTS STAY ON ALL THE TIME.  FLIGHT DECK EMERGENCY AND CALL LIGHTS STAY ON.  SYSTEMS WORK BUT LIGHT STAYS ON.  REF: LOG PAGE 37752.  REMOVED AND REPLACED PA ELECTRONICS UNIT, OPS CHECK GOOD.
